You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Point Invariants for the Finite Continuous Groups of the Plane

David A. Rothrock
The American Mathematical Monthly
Vol. 5, No. 11 (Nov., 1898), pp. 249-264
DOI: 10.2307/2969617
Stable URL:
Page Count: 16
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 2 references.

  • *
    Lie: Theorie der Transformationsgruppen, Bd. I., §59.
  • *
    Lie: Math. Annalen, Bd. XVI.